Over the Counter
K35.95
Bisolvon Chesty Forte - Bromhexine Hydrochloride 8mg Tablets; 30`s
Bisolvon Chesty Forte contains bromhexine that thins, loosens and clears mucus from the chest to relieve stubborn chest congestion and chesty coughs
| Price | K35.95 |
|---|---|
| Brand | Bisolvon |
| Directions | ADULT & CHILDREN OVER 12 YEARS: 1 Tablet three times a day for 7 Days. CHILDREN OVER 6 YEARS: 1 Tablet three times a day |
| Ingredients | Active Ingredient: Bromhexine Hydrochloride 8mg |
| Warnings | Use in children 6-11 Do not use in children under 6 years old. See your doctor if your symptoms do not improve within one week. |
| Price View | Price Range |
Write Your Own Review
Related Products


















































